# SDR SIMA20121111003

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 25,163 hours, 22,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND NUMEROUS EMERGENCY LIGHTS IN FRONT OF AIRCRAFT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED CONNECTOR ON NR 1 EPSU IAW EMB 135 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 135 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
